Alert archive / Nebraska / Wind Advisories in 2013

Wind Advisory 7, NWS Omaha, NE

March 18, 201314 counties in Nebraska; Monona County, Iowa

NWS Omaha, NE issued this wind advisory at Mar 18, 2013, 3:55 AM CDT for 14 counties in Nebraska; Monona County, Iowa. It took effect at Mar 18, 2013, 9:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 18, 2013, 3:55 AM CDT (08:55 UTC)
In effect from
Mar 18, 2013, 9:00 AM CDT
Expired
Mar 18, 2013, 6:00 PM CDT
In force
9 hr
Issued by
NWS Omaha, NE

Counties Monona County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Knox County, NE, Madison County, NE, Pierce County, NE, Platte County, NE, Stanton County, NE, Thurston County, NE, Wayne County, NE

The radar

The Omaha radar (KOAX), 102 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 8.9 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2013-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2013-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1102 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

140 
WWUS73 KOAX 180855
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
355 AM CDT MON MAR 18 2013

...WINDY TODAY ACROSS PARTS OF EASTERN NEBRASKA AND WEST CENTRAL
IOWA...

.STRONG NORTHWEST WINDS ARE EXPECTED TODAY BEHIND A COLD FRONT.
WINDS 25 TO 30 MPH WILL GUSTS AROUND 40 MPH. SOME FLURRIES MAY
MOVE IN TODAY...ESPECIALLY IN NORTHEAST NEBRASKA AND THIS COULD
CREATE SOME VISIBILITY RESTRICTIONS. THE WINDS SHOULD DIMINISH
THIS EVENING AS HIGH PRESSURE BUILDS INTO THE REGION.

IAZ043-NEZ011-012-015>018-030>034-042-043-181700-
/O.NEW.KOAX.WI.Y.0007.130318T1400Z-130318T2300Z/
MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...CREIGHTON...
BLOOMFIELD...CROFTON...WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...
LAUREL...RANDOLPH...COLERIDGE...PENDER...MACY...WALTHILL...
WINNEBAGO...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND...
WAYNE...ALBION...ST. EDWARD...NORFOLK...STANTON...WEST POINT...
WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...COLUMBUS...
SCHUYLER
355 AM CDT MON MAR 18 2013

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CDT
THIS EVENING. 

* TIMING...NORTHWEST WINDS WILL INCREASE THIS MORNING AND CONTINUE THROUGH
  MUCH OF THE AFTERNOON. THE WINDS WILL QUICKLY SUBSIDE THIS
  EVENING.

* WINDS...NORTHWEST WINDS 25 TO 30 MPH WITH GUSTS AROUND 40 MPH.

* IMPACTS...THE STRONG WINDS CAN MAKE DRIVING
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE ANY
  OUTDOOR OBJECTS THAT MAY PRONE TO BEING BLOWN ABOUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

ZAPOTOCNY
3 follow-up statements
947 
WWUS73 KOAX 181549
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1049 AM CDT MON MAR 18 2013

...WINDY TODAY ACROSS PARTS OF EASTERN NEBRASKA AND WEST CENTRAL
IOWA...

.STRONG NORTHWEST WINDS ARE EXPECTED TODAY BEHIND A COLD FRONT.
WINDS WILL REACH 30 TO 35 MPH...WITH GUSTS UP TO AROUND 40 MPH.

IAZ043-NEZ011-012-015>018-030>034-042-043-182300-
/O.CON.KOAX.WI.Y.0007.000000T0000Z-130318T2300Z/
MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...CREIGHTON...
BLOOMFIELD...CROFTON...WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...
LAUREL...RANDOLPH...COLERIDGE...PENDER...MACY...WALTHILL...
WINNEBAGO...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND...
WAYNE...ALBION...ST. EDWARD...NORFOLK...STANTON...WEST POINT...
WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...COLUMBUS...
SCHUYLER
1049 AM CDT MON MAR 18 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...

* TIMING...NORTHWEST WINDS WILL INCREASE THIS MORNING AND 
  CONTINUE THROUGH MUCH OF THE AFTERNOON. THE WINDS WILL QUICKLY 
  SUBSIDE THIS EVENING. 

* WINDS...NORTHWEST WINDS 30 TO 35 MPH WITH GUSTS UP TO AROUND 40
  MPH.

* IMPACTS...THE STRONG WINDS CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE ANY OUTDOOR 
  OBJECTS THAT MAY PRONE TO BEING BLOWN ABOUT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

MAYES
764 
WWUS73 KOAX 181741
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1241 PM CDT MON MAR 18 2013

...WINDY TODAY ACROSS PARTS OF EASTERN NEBRASKA AND WEST CENTRAL
IOWA...

.STRONG NORTHWEST WINDS ARE EXPECTED TODAY BEHIND A COLD FRONT.
WINDS WILL REACH 30 TO 35 MPH...WITH GUSTS UP TO AROUND 40 MPH.

NEZ044-182300-
/O.EXA.KOAX.WI.Y.0007.000000T0000Z-130318T2300Z/
DODGE-
INCLUDING THE CITY OF...FREMONT
1241 PM CDT MON MAR 18 2013

...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. 

* TIMING...GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH MUCH OF
  THE AFTERNOON. THE WINDS WILL QUICKLY SUBSIDE THIS EVENING.

* WINDS...NORTHWEST WINDS 30 TO 35 MPH WITH GUSTS UP TO AROUND 
  40 MPH. 

* IMPACTS...THE STRONG WINDS CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE ANY OUTDOOR 
  OBJECTS THAT MAY PRONE TO BEING BLOWN ABOUT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

IAZ043-NEZ011-012-015>018-030>034-042-043-182300-
/O.CON.KOAX.WI.Y.0007.000000T0000Z-130318T2300Z/
MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...CREIGHTON...
BLOOMFIELD...CROFTON...WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...
LAUREL...RANDOLPH...COLERIDGE...PENDER...MACY...WALTHILL...
WINNEBAGO...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND...
WAYNE...ALBION...ST. EDWARD...NORFOLK...STANTON...WEST POINT...
WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...COLUMBUS...
SCHUYLER
1241 PM CDT MON MAR 18 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...

* TIMING...GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH MUCH OF
  THE AFTERNOON. THE WINDS WILL QUICKLY SUBSIDE THIS EVENING.

* WINDS...NORTHWEST WINDS 30 TO 35 MPH WITH GUSTS UP TO AROUND 
  40 MPH. 

* IMPACTS...THE STRONG WINDS CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES. SECURE ANY OUTDOOR 
  OBJECTS THAT MAY PRONE TO BEING BLOWN ABOUT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

MAYES
419 
WWUS73 KOAX 182248
NPWOAX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
548 PM CDT MON MAR 18 2013

IAZ043-NEZ011-012-015>018-030>034-042>044-190000-
/O.EXP.KOAX.WI.Y.0007.000000T0000Z-130318T2300Z/
MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-
INCLUDING THE CITIES OF...ONAWA...MAPLETON...CREIGHTON...
BLOOMFIELD...CROFTON...WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...
LAUREL...RANDOLPH...COLERIDGE...PENDER...MACY...WALTHILL...
WINNEBAGO...NELIGH...ELGIN...PIERCE...PLAINVIEW...OSMOND...
WAYNE...ALBION...ST. EDWARD...NORFOLK...STANTON...WEST POINT...
WISNER...TEKAMAH...OAKLAND...LYONS...DECATUR...COLUMBUS...
SCHUYLER...FREMONT
548 PM CDT MON MAR 18 2013

...WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING...

NORTHWEST WINDS HAVE STARTED TO DIMINISH LATE THIS AFTERNOON AND
WILL CONTINUE TO DECREASE THROUGH THE EVENING.


$$

FOBERT

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Mar 17, 11:50 PM CDT, 4 hours 5 minutes earlier.

Area forecast discussion, Mar 17, 11:50 PM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1150 PM CDT SUN MAR 17 2013

.AVIATION...

06Z TAFS FOR KOMA...KLNK...KOFK.

MAIN AVIATION CONCERNS ARE PCPN OVERNIGHT AND THEN WINDS MONDAY.
PCPN HAD MAINLY CLEARED KOFK AS OF JUST BEFORE MIDNIGHT BUT THERE
COULD STILL BE SOME LIGHT SNOW OVERNIGHT. PCPN WILL CONTINUE AT
TIMES THROUGH 11Z-12Z AT KOMA AND THROUGH 09Z-10Z AT KLNK. IFR OR
LOW MVFR CEILINGS ARE EXPECTED ALONG WITH SOME RESTRICTIONS TO
VISIBILITY WITH FOG AND SNOW OR RAIN/SNOW THROUGH THE EARLY
MORNING HOURS. COLD FRONT WILL MOVE ACROSS THE AREA MONDAY
MORNING...SWITCHING WINDS TO THE NORTHWEST BETWEEN ABOUT 11Z-15Z.
THIS WILL BRING IN DRIER LOW LEVEL AIR AND VFR CONDITIONS. GUSTS
TO AROUND 30-35 KNOTS WILL BE POSSIBLE ESPECIALLY AT KOFK DURING
THE DAY.

MILLER

&&

.PREV DISCUSSION... /ISSUED 945 PM CDT SUN MAR 17 2013/

UPDATE...

DIFFICULT FORECAST AT BEST OVERNIGHT AS FAR AS SNOW AMOUNTS GO.
AREA OF SHOWERS TO THE WEST HAD PRODUCED SOME SNOW EARLIER AND
WAS LIKELY A MIX AT SOME SPOTS. TEMPS HAVE BEEN FAIRLY STEADY
IN THE MID 30S TO AROUND 40...WHICH HAS LIMITED ACCUMULATIONS SO
FAR. AS THE NIGHT GOES ON...MODELS SHOW THE ATMOSPHERE COOLING AND
SO SOME SNOW IS LIKELY. LATEST RADAR IMAGES ALSO SHOW AREAS OF
HIGHER REFLECTIVITY WHICH ARE LIKELY A RAIN/SLEET OR SNOW MIX.
BUMPED POPS UP AND SNOW AMOUNTS UP EARLIER...BUT 00Z NAM SUGGESTS
AMOUNTS WOULD BE LESS THAN HALF AN INCH AT ALL LOCATIONS.

A WIND ADVISORY MAY BE NEEDED FOR AT LEAST PARTS OF THE AREA
MONDAY.

MILLER

&&

PREV DISCUSSION... /ISSUED 305 PM CDT SUN MAR 17 2013/

SHORT TERM...TONIGHT THROUGH WEDNESDAY.

TEMPERATURES WILL BE THE PRIMARY FORECAST CONCERN IN THE SHORT
TERM WITH SNOWFALL POTENTIAL TONIGHT ALSO A FOCUS.

SURFACE LOW PRESSURE OVER WESTERN SOUTH DAKOTA AT 19Z WILL TRACK
ACROSS THE DAKOTAS TONIGHT REACHING NORTHERN MINNESOTA BY MONDAY
MORNING. A SURFACE TROUGH STRETCHING SOUTH FROM THE LOW WILL
MOVE ACROSS NEBRASKA OVERNIGHT AND ACT AS A FOCUS FOR SHOWERS
AS THE SYSTEM MOVES EAST. SOME POTENTIAL FOR SNOW TONIGHT BUT
SURFACE TEMPERATURES AND SPEED OF THE SYSTEM WILL BE LIMITING
FACTORS FOR MUCH ACCUMULATION. BEST LOCATION APPEARS TO BE WEST
CENTRAL IOWA WHERE BETTER THERMAL PROFILE IS EXPECTED. SOME
SNOW COVER ALSO REMAINS IN THIS AREA HELPING TO MAINTAIN COLDER
SURFACE TEMPERATURES. NONETHELESS...ONLY EXPECT SNOWFALL UP TO AN
INCH AFTER MIDNIGHT DUE TO THE SPEED OF THE SYSTEM.

COLD FRONT IS EXPECTED TO BE NEAR THE NEBRASKA SOUTH DAKOTA
BORDER BY MORNING AND WILL SWEEP ACROSS THE AREA BY AFTERNOON.
GUSTY NORTHWEST WINDS FOLLOW BEHIND THE FRONT AND MAY APPROACH
ADVISORY LEVELS ACROSS NORTHEAST NEBRASKA BY LATE MORNING. WILL
LET MIDNIGHT CREW DECIDE IF HEADLINES ARE NEEDED. AREA THEN
REMAINS UNDER COLD NORTHWEST FLOW THROUGH WEDNESDAY WITH PERIODS
OF CLOUDS BUT NO PRECIP AS WEAK WAVES DROP DOWN IN THE FLOW.

FOBERT

LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY.

COLD...CLOUDY...WITH A CHANCE OF LIGHT SNOW IS THE GENERAL THEME FOR
THE EXTENDED FORECAST PERIOD.  MODERATE AGREEMENT EXISTS BETWEEN THE
VARIOUS DETERMINISTIC AND ENSEMBLE MODEL SOLUTIONS IN THE OVERALL
UPPER FLOW PATTERN CONSISTING OF HIGH PRESSURE OVER THE POLE AND
INTO THE HUDSON BAY AREA...AS WELL AS AN UPPER RIDGE JUST OFF THE
WEST COAST OF THE US.  THE NCEP RELATIVE MEASURE OF PREDICTABILITY
VALUES ARE HIGH FOR THESE TWO ANCHORING FEATURES.  THIS SOMEWHAT
STAGNATE NORTHERN HEMISPHERIC PATTERN IS FORECAST TO REMAIN IN PLACE
THROUGH THE EXTENDED PERIOD IN A BLOCKING FASHION... INDICATIVE OF
THE ON-GOING NEGATIVE PHASE OF THE ARCTIC OSCILLATION.  THE SENSIBLE
WEATHER RESULTS WILL BE COLD TEMPERATURES AS THE POLAR JET CONTINUES
TO BE PUSHED INTO THE SOUTHERN US.

ALTHOUGH THE LARGE SCALE PATTERN CAN BE CHARACTERIZED AS
STAGNANT...SHORTWAVE ENERGY IS FORECAST TO RIDE THE FLOW OUT OF THE
NORTH PACIFIC...THROUGH SOUTHWEST CANADA AND INTO THE PLAINS.  THESE
SHORTWAVES WILL ACT TO REINFORCE THE COOL TEMPERATURES...WITH THE
FORECAST AREA REMAINING BELOW 0C AT 850MB THROUGH THE PERIOD PER THE
DETERMINISTIC ECMWF/GFS/GEM.  TEMPERATURES WILL REMAIN WELL BELOW
NORMAL INTO THE WEEKEND...RUNNING 10-20 DEGREES BELOW NORMAL MOST
AREAS.

THE SHORTWAVES WILL ALSO GENERATE VERTICAL MOTION RESULTING IN CLOUD
COVER AS WELL AS A CHANCE FOR PRECIPITATION.  CONFIDENCE IS LOW FOR
PINNING DOWN THE TIMING ON THE PRECIP CHANCES...BUT FOR NOW WILL
CARRY A CHANCE OR SLIGHT CHANCE WEDNESDAY NIGHT INTO FRIDAY.  THIS
SHOULD BE ALL LIGHT SNOW WITH THE EXCEPTION OF THURSDAY IN THE
SOUTHERN HALF OF THE AREA WHERE NEAR SURFACE TEMPERATURES MAY BE WARM
ENOUGH FOR A RAIN-SNOW MIX.  AT THIS TIME WE ONLY EXPECT LIGHT
AMOUNTS GIVEN THE DISORGANIZED NATURE OF THE SHORTWAVES AND
RELATIVELY WEAK FEATURES.

NIETFELD

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&
Hazardous weather outlook, Mar 17, 8:36 PM CDT, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
836 PM CDT SUN MAR 17 2013

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-181545-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
836 PM CDT SUN MAR 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND
PARTS OF SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND MONDAY

RAIN CHANGING TO SNOW IS EXPECTED TONIGHT. AREAS ALONG AND NORTH
OF INTERSTATE 80 IN NEBRASKA AND MOST OF WESTERN IOWA COULD SEE
SNOW ACCUMULATIONS OF AROUND AN INCH OR SO BY MONDAY MORNING.
PARTS OF WEST CENTRAL IOWA MAY SEE UP TO 2 INCHES OF ACCUMULATION.
LOCATIONS SOUTH OF INTERSTATE 80 IN NEBRASKA SHOULD HAVE LESS
THAN AN INCH OF SNOW ACCUMULATION.

A STRONG LOW PRESSURE SYSTEM MOVING ACROSS THE NORTHERN PLAINS
TONIGHT WILL HELP GENERATE THE PRECIPITATION. WINDY CONDITIONS
WILL SPREAD ACROSS THE AREA MONDAY MORNING WITH WIND GUSTS TO
AROUND 40 MPH ACROSS NORTHEAST NEBRASKA.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY

MORE SNOW...MAINLY LIGHT SNOW...IS POSSIBLE THURSDAY INTO FRIDAY
AS ANOTHER WEATHER SYSTEM MOVES THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR MONDAY.

Nearby

Wind Advisories in Nebraska, 2013Wind Advisories in Iowa, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.